MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550325-23
Medical Device Problem Codes Material Rupture (1546); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.Without the device returned for analysis a conclusive cause for the reported difficulties cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.
 
Event or Problem Description
It was reported that the procedure was performed to treat a target lesion in an unspecified artery.The 3.25 x 23 mm xience sierra stent delivery system was advanced to the target lesion and an attempt was made to inflate the balloon; however, it was noted that when 8 atmospheres (atm) of pressure were applied, the balloon did not inflate.The device was removed, with the stent on the delivery system, and it was noted that there was a leak in the middle of the balloon.The stent remained on the balloon, with no movement.There were no adverse patient effects and no clinically significant delay.A second same device was used without issue.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10963150
Report Number2024168-2020-10249
Device Sequence Number2178037
Product Code NIQ
UDI-Device Identifier08717648227356
UDI-Public08717648227356
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2022
Device Model Number1550325-23
Device Catalogue Number1550325-23
Device Lot Number0091741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1